Alert archive / Oregon / High Wind Watches in 2005

High Wind Watch 8, NWS Medford, OR

December 28, 2005Coos County, Curry County, Douglas County, Oregon

NWS Medford, OR issued this high wind watch at Dec 28, 2005, 9:51 AM PST for Coos County, Curry County, Douglas County, Oregon. It took effect at Dec 29, 2005, 6:00 PM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 28, 2005, 9:51 AM PST (17:51 UTC)
In effect from
Dec 29, 2005, 6:00 PM PST
Expired
Dec 28, 2005, 9:41 PM PST
In force
Issued by
NWS Medford, OR

Counties Coos County, OR, Curry County, OR, Douglas County, OR

The radar

The Medford radar (KMAX), 135 km from the middle of the area, began a volume at 17:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 12:00Z, 5.9 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 12:00Z on 2005-12-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 12:00Z on 2005-12-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1028 m above ground
0-6 km bulk shear
80 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
329 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KMFR 281751
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
951 AM PST WED DEC 28 2005

ORZ021-022-290200-
/O.CAN.KMFR.HW.W.0014.000000T0000Z-051228T1800Z/
/O.NEW.KMFR.HW.A.0008.051230T0200Z-051230T2000Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
951 AM PST WED DEC 28 2005

...HIGH WIND WARNING IS CANCELLED...
...HIGH WIND WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY
MORNING. THE HIGH WIND WARNING PREVIOUSLY IN EFFECT THIS MORNING HAS
BEEN CANCELLED.

WINDS HAVE DECREASED AT THE COAST AS A COLD FRONT MOVES INLAND.
ANOTHER STRONG LOW PRESSURE SYSTEM IS EXPECTED TO BRING HIGH WINDS
TO THE COAST THURSDAY NIGHT.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

CAZ081-281900-
/O.CAN.KMFR.WI.Y.0011.000000T0000Z-051228T1800Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITIES OF...YREKA...WEED
951 AM PST WED DEC 28 2005

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE WIND
ADVISORY FOR THE SHASTA VALLEY. WINDS HAVE DECREASED AS A COLD
FRONT MOVES INLAND.

$$

MUNDELL
1 follow-up statement
000 
WWUS76 KMFR 290541
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
941 PM PST WED DEC 28 2005

ORZ021-022-291345-
/O.UPG.KMFR.HW.A.0008.051230T0200Z-051230T2000Z/
/O.NEW.KMFR.HW.W.0015.051230T0200Z-051231T0000Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
941 PM PST WED DEC 28 2005

...HIGH WIND WARNING IN EFFECT FROM 6 PM THURSDAY TO 4 PM PST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND
WARNING FOR THE SOUTHERN OREGON COAST...WHICH IS IN EFFECT FROM 6 PM
THURSDAY TO 4 PM PST FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN
EFFECT.

ANOTHER INTENSE LOW PRESSURE SYSTEM DEVELOPING OVER THE OFFSHORE
WATERS WILL APPROACH THE COAST THURSDAY EVENING RESULTING IN
STRONG SOUTHERLY WINDS. WINDS OF 35 TO 45 MPH WITH POSSIBLE GUSTS
OF AROUND 70 MPH ALONG THE COAST. THE STRONGEST WINDS WILL BE
EXPERIENCED AT THE HEADLANDS AND OTHER EXPOSED HIGHER TERRAIN.
THESE WINDS WILL CONTINUE THROUGH FRIDAY AFTERNOON BEFORE TAPERING OFF AS
THE FRONT MOVES INLAND.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

CAZ081-291345-
/O.NEW.KMFR.WI.Y.0012.051230T0800Z-051231T0800Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITIES OF...YREKA...WEED
941 PM PST WED DEC 28 2005

...WIND ADVISORY IN EFFECT FROM MIDNIGHT THURSDAY NIGHT TO
MIDNIGHT PST FRIDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND
ADVISORY FOR THE SOUTHERN PORTION OF THE SHASTA VALLEY NEAR WEED...WHICH
IS IN EFFECT FROM MIDNIGHT THURSDAY NIGHT TO MIDNIGHT PST FRIDAY
NIGHT .

ANOTHER INTENSE LOW PRESSURE SYSTEM DEVELOPING OVER THE EASTERN PACIFIC WILL
SWEEP INLAND RESULTING IN STRONG SOUTHERLY WINDS. WINDS OF 25 TO
45 MPH WITH POSSIBLE GUSTS NEAR 55 MPH ARE EXPECTED TONIGHT
THROUGH THE EVENING FRIDAY. THE STRONGEST WINDS WILL BE
EXPERIENCED NEAR THE TOWN OF WEED IN THE SOUTHERN SHASTA VALLEY.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION WHEN TRAVELING INTERSTATE 5
BETWEEN YREKA AND MT SHASTA CITY.

$$

BERTEAU

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this high wind watch went out at Dec 28, 8:55 AM PST, 56 minutes earlier.

Area forecast discussion, Dec 28, 8:55 AM PST, 56 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE MEDFORD OR
855 AM PST WED DEC 28 2005

.DISCUSSION...A COLD FRONT HAS JUST MOVED INLAND INTO SOUTHWEST
OREGON AND NORTHERN CALIFORNIA. THIS FRONT WILL MOVE EAST THROUGH
THE FORECAST AREA THIS MORNING AND EARLY THIS AFTERNOON.
PRECIPITATION WILL TAPER OFF TO SHOWERS LATER THIS AFTERNOON AND
TONIGHT. COLD AIR BEHIND THE FRONT WILL BRING SNOW LEVELS DOWN TO
4000 FEET THIS EVENING...THEN TO 3500 FEET BY TOMORROW MORNING.
LITTLE ACCUMULATION IS EXPECTED TONIGHT WITH SCATTERED SNOW
SHOWERS..MAINLY OVER THE SISKIYOUS AND CASCADES AND OVER THE EAST
SIDE. LOWER ELEVATIONS ALONG THE WEST SIDE WILL SEE SCATTERED RAIN
SHOWERS TONIGHT.

THURSDAY... A WEAK RIDGE WILL BUILD IN BUT WITH CONTINUED ONSHORE
FLOW..THERE WILL BE LIGHT SCATTERED SHOWER ACTIVITY.
THEN ANOTHER STRONG FRONTAL SYSTEM WILL APPROACH LATE THURSDAY
BRINGING ADDITIONAL RAIN AND SNOW TO THE AREA.

NO UPDATES NEEDED TO THE FORECAST.

.PREVIOUS DISCUSSION...AXIS OF A STRONG UPPER TROUGH WILL MOVE
THROUGH THE CWA TODAY...BRINGING A ROUND OF HEAVY SHOWERS AND
ISOLATED THUNDER OVER THE COASTAL WATERS. WINDS ARE ABATING AT THE
COAST AND HAVE DROPPED BELOW CRITERIA IN THE SHASTA VLY...BUT THE
POTENTIAL REMAINS FOR WINDS UNTIL FROPA LATER THIS MORNING.
WIDESPREAD HEAVY RAIN HAS LIGHTENED SOMEWHAT...BRINGING A RESPITE TO
RISING RIVERS. FLOOD WARNINGS WILL REMAIN IN EFFECT THROUGHOUT...
THOUGH.

SNOW LEVELS ARE RISING AND ARE CURRENTLY AROUND 8500 FEET...ADDING
SNOWMELT TO THE RUNOFF. LEVELS WILL BEGIN TO DROP THIS AFTERNOON TO
NEAR PASS LEVEL AND REMAIN THERE FOR THE WEEK...ALTHOUGH NOT MUCH
ADDITIONAL ACCUMULATION EXPECTED BY THE TIME IT LOWERS TO THE
ROADS. A WEAK RIDGE MOVES IN FOR THURSDAY...BUT CONTINUED ONSHORE
FLOW KEEPS POPS AROUND...FOLLOWED BY AN INTENSE SYSTEM PROGGED TO
SLAM INTO THE REGION THURSDAY NIGHT AND FRIDAY. MORE FLOODING AND
HIGH WINDS ARE EXPECTED IN THIS ROUND. THE REMAINDER OF THE
FORECAST CONTINUES WITH TROPICALLY CONNECTED CYCLONES INTERSPERSED
ABOUT EVERY 36 HOURS.

&&

.AVIATION...AS A COLD FRONT PASSES OVER THE AREA AND TO THE
EAST TODAY...RAIN WILL TAPER OFF TO SHOWERS LATER THIS MORNING AND
INTO THE AFTERNOON. INLAND...WIDESPREAD VFR WITH MVFR IN SCATTERED TO
WIDELY SCATTERED SHOWERS IS EXPECTED TODAY AND TONIGHT. ALONG THE
COAST CONDITIONS WILL BE MAINLY MVFR IN RAIN AND LOW CIGS WITH
ISOLATED IFR...CIGS ALONG THE COAST WILL LIFT LATER IN THE AFTERNOON
WITH AREAS OF MVFR EXPECTED. ALSO ALONG THE COAST THERE IS A CHANCE
FOR ISOLD THUNDER THROUGH THE AFTERNOON.

WATCHES/WARNINGS/ADVISORIES...
OR...HIGH WIND WARNING SOUTH COAST THROUGH 10AM WEDNESDAY.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...FLORENCE TO CA BORDER
      0-60 NM.
     HIGH SURF ADVISORY SOUTH COAST UNTIL 4 PM PST WEDNESDAY.
     FLOOD WARNINGS HAVE BEEN ISSUED FOR PORTIONS OF THE ZONE
      FORECAST AREA. PLEASE REFER TO PDXFLSMFR FOR DETAILS.
     FLOOD WATCH FOR EASTERN OREGON ZONES 029-030 INCLUDING THE
      SPRAGUE RIVER FROM BEATTY TO CHILOQUIN THURSDAY THROUGH
      THURSDAY NIGHT
CA...WIND ADVISORY SHASTA VALLEY THROUGH 10AM WEDNESDAY.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...OR BORDER TO PT ST
      GEORGE CA 0-60 NM.
     FLOOD WARNINGS HAVE BEEN ISSUED FOR PORTIONS OF THE ZONE
      FORECAST AREA. PLEASE REFER TO PDXFLSMFR FOR DETAILS.

&&

CC

ALSO VISIT THE NWS ON THE WEB AT WWW.WEATHER.GOV/MEDFORD
Hazardous weather outlook, Dec 27, 3:10 PM PST, 18 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
310 PM PST TUE DEC 27 2005

PZZ350-353-356-370-373-376-281400-
CAPE ARAGO TO FLORENCE, OR 20 TO 60 NM-
CAPE ARAGO TO FLORENCE, OR WESTWARD 20 NM-
CAPE BLANCO TO CAPE ARAGO, OR 20 TO 60 NM-
CAPE BLANCO TO CAPE ARAGO, OR WESTWARD 20 NM-
PT. ST. GEORGE, CA TO CAPE BLANCO, OR 20 TO 60 NM-
PT. ST. GEORGE, CA TO CAPE BLANCO, OR WESTWARD 20 NM-
1120 AM PST TUE DEC 27 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN
CALIFORNIA

.DAY ONE...TODAY

GALE WARNING FROM THIS EVENING TO WEDNESDAY AFTERNOON. SEE COASTAL
WATERS FORECAST FOR DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

GALE WARNING CONTINUES THROUGH WEDNESDAY AFTERNOON.

ORZ021-022-281400-
CURRY COUNTY COAST-SOUTH CENTRAL OREGON COAST-
315 PM PST TUE DEC 27 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN
CALIFORNIA

.DAY ONE...TODAY

HIGH WINDS ARE EXPECTED TONIGHT THROUGH WEDNESDAY MORNING. SEE HIGH
WIND WARNING FOR DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

HIGH WINDS CONTINUE INTO WEDNESDAY MORNING.

ORZ023-024-026-281400-
CENTRAL DOUGLAS COUNTY-EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-
JACKSON COUNTY-
315 PM PST TUE DEC 27 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN
CALIFORNIA

.DAY ONE...TODAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

HEAVY RAINFALL WILL BRING MOST RIVERS IN SOUTHWEST OREGON ABOVE
FLOOD STAGE WEDNESDAY. SEE FLOOD WARNING FOR DETAILS.

CAZ081-281400-
CENTRAL SISKIYOU COUNTY-
315 PM PST TUE DEC 27 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN
CALIFORNIA

.DAY ONE...TODAY

HIGH WIND WARNING REMAINS IN EFFECT. SEE HIGH WIND WARNING FOR
DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

HIGH WIND WARNING CONTINUES UNTIL 12 PM PST WEDNESDAY.

CAZ081-084-0RZ029-281400-
CENTRAL SISKIYOU COUNTY-NORTHEAST SISKIYOU
AND NORTHWEST MODOC COUNTIES-KLAMATH BASIN-
315 PM PST TUE DEC 27 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN
CALIFORNIA

.DAY ONE...TODAY

A FLOOD WATCH IS IN EFFECT FROM LATE TONIGHT. SEE FLOOD WATCH FOR
DETAILS.

.DAY TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

FLOOD WATCH CONTINUES THROUGH THURSDAY AFTERNOON.

CAZ080-281400-
WESTERN SISKIYOU COUNTY-
315 PM PST TUE DEC 27 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CALIFORNIA

.DAY ONE...TODAY

FLOOD WARNING FOR THE SCOTT RIVER AT FORT JONES AND THE KLAMATH
RIVER AT SEIAD VALLEY TONIGHT. SEE FLOOD WARNING FOR DETAILS.

.DAY TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

FLOOD WARNING CONTINUES THROUGH THURSDAY NIGHT.

.INSTRUCTIONS TO SPOTTERS...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GLASER

In the hours before

Local storm report, Dec 28, 7:17 AM PST, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
717 AM PST WED DEC 28 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0606 AM     HEAVY RAIN       2 S GOLD BEACH          42.39N 124.41W
12/28/2005  4.20 INCH        CURRY              OR   TRAINED SPOTTER

            24 HOUR RAINFALL TOTAL ENDING AT 7 AM PST. SPOTTER ALSO
            REPORTED A WIND GUST OF 88 MPH AT 9 PM LAST NIGHT.

&&

JACOBS
Local storm report, Dec 28, 7:19 AM PST, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
719 AM PST WED DEC 28 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0606 AM     HEAVY RAIN       4 NNW GRANTS PASS       42.50N 123.34W
12/28/2005  2.90 INCH        JOSEPHINE          OR   TRAINED SPOTTER

            24 HOUR RAINFALL TOTAL ENDING AT 7 AM PST.

&&

JACOBS
Local storm report, Dec 28, 8:19 AM PST, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
819 AM PST WED DEC 28 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0731 AM     HEAVY RAIN       7 WNW ROSEBURG          43.25N 123.49W
12/28/2005  1.98 INCH        DOUGLAS            OR   TRAINED SPOTTER

            24 HOUR RAI9NFALL ENDING AT 730 AM.

0731 AM     HEAVY RAIN       7 WNW ROSEBURG          43.25N 123.49W
12/28/2005  1.98 INCH        DOUGLAS            OR   TRAINED SPOTTER

            24 HOUR RAINFALL ENDING AT 730 AM.

0731 AM     HEAVY RAIN       5 NW MYRTLE CREEK       43.08N 123.34W
12/28/2005  1.20 INCH        DOUGLAS            OR   TRAINED SPOTTER

            12 RAINFALL ENDING AT 7 AM.

0731 AM     HEAVY RAIN       10 N ROSEBURG           43.36N 123.36W
12/28/2005  1.72 INCH        DOUGLAS            OR   TRAINED SPOTTER

            24 HOUR RAINFALL AT SOUTHERLAND 1.72 INCHES OF RAIN
            ENDING AT 7 AM.

0809 AM     HEAVY RAIN       N REEDSPORT             43.70N 124.10W
12/28/2005  1.34 INCH        DOUGLAS            OR   TRAINED SPOTTER

            24 HOUR RAINFALL ENDING AT 730 AM.

0809 AM     HEAVY RAIN       N LANGLOIS              42.93N 124.45W
12/28/2005  2.74 INCH        CURRY              OR   TRAINED SPOTTER

            24 HOUR RAINFALL ENDING AT 730 AM.

0812 AM     HEAVY RAIN       2 SW GRANTS PASS        42.42N 123.35W
12/28/2005  2.71 INCH        JOSEPHINE          OR   TRAINED SPOTTER

            24 HOUR RAINFALL ENDING AT 730 AM.

0814 AM     HEAVY RAIN       1 ENE BANDON            43.12N 124.40W
12/28/2005  2.56 INCH        COOS               OR   TRAINED SPOTTER

            24 HOUR RAINFALL ENDING AT 8 AM.

0815 AM     HEAVY RAIN       1 N ROGUE RIVER         42.44N 123.17W
12/28/2005  2.35 INCH        JACKSON            OR   TRAINED SPOTTER

            24 HOUR RAINFALL ENDING AT 7 AM.

0816 AM     HEAVY RAIN       1 NE GRANTS PASS        42.45N 123.31W
12/28/2005  1.43 INCH        JOSEPHINE          OR   TRAINED SPOTTER

            24 HOUR RAINFALL ENDING AT 8 AM.

0817 AM     HEAVY RAIN       1 N ASHLAND             42.20N 122.70W
12/28/2005  1.52 INCH        JACKSON            OR   TRAINED SPOTTER

            24 HUR RAINFALL ENDING AT 8 AM.

0818 AM     HEAVY RAIN       1 SE ASHLAND            42.18N 122.68W
12/28/2005  1.80 INCH        JACKSON            OR   TRAINED SPOTTER

            24 HOUR RAINFALL ENDING AT 8 AM.

&&

ORR
Local storm report, Dec 28, 8:40 AM PST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
840 AM PST WED DEC 28 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0821 AM     HEAVY RAIN       3 SSW MEDFORD           42.30N 122.89W
12/28/2005  2.68 INCH        JACKSON            OR   TRAINED SPOTTER

            24 HOUR RAINFALL ENDING AT 8 AM.

0833 AM     HEAVY RAIN       5 WNW GRANTS PASS       42.47N 123.41W
12/28/2005  3.10 INCH        JOSEPHINE          OR   TRAINED SPOTTER

            24 HOUR RAINFALL ENDING AT 8 AM.

0840 AM     HEAVY RAIN       8 SE MYRTLE POINT       42.99N 124.01W
12/28/2005  1.90 INCH        COOS               OR   TRAINED SPOTTER

            RAINFALL FOR 430 PM TO 8 AM.

&&

ORR
Local storm report, Dec 28, 8:59 AM PST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
859 AM PST WED DEC 28 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 AM     HEAVY RAIN       22 S ROSEBURG           42.90N 123.36W
12/28/2005  2.44 INCH        DOUGLAS            OR   CO-OP OBSERVER

            24 HOUR RAINFALL ENDING AT 8 AM.

0845 AM     HEAVY RAIN       2 NE WILDERVILLE        42.40N 123.43W
12/28/2005  3.22 INCH        JOSEPHINE          OR   TRAINED SPOTTER

            24 HOUR RAINFALL ENDING AT 8 AM.

0845 AM     HEAVY RAIN       2 N CAVE JUNCTION       42.19N 123.65W
12/28/2005  4.10 INCH        JOSEPHINE          OR   TRAINED SPOTTER

            24 HOUR RAINFALL ENDING AT AM.

0857 AM     HEAVY RAIN       5 NNE SELMA             42.34N 123.57W
12/28/2005  3.74 INCH        JOSEPHINE          OR   TRAINED SPOTTER

            24 HOUR RAINFALL ENDING AT 8 AM.

0859 AM     HEAVY RAIN       N WILLIAMS              42.22N 123.27W
12/28/2005  2.20 INCH        JOSEPHINE          OR   TRAINED SPOTTER

            24 HOUR RAINFALL ENDING AT 8 AM.

&&

ORR
Local storm report, Dec 28, 9:33 AM PST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
933 AM PST WED DEC 28 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0929 AM     HEAVY RAIN       5 SW GRANTS PASS        42.40N 123.39W
12/28/2005  2.39 INCH        JOSEPHINE          OR   TRAINED SPOTTER

            24 HOUR RAINFALL ENDING AT 9 AM. MOST OF IT FELL
            OVERNIGHT.

0931 AM     HEAVY RAIN       5 N GRANTS PASS         42.51N 123.33W
12/28/2005  2.24 INCH        JOSEPHINE          OR   TRAINED SPOTTER

            24 HOURS ENDING AT 9 AM.

0932 AM     HEAVY RAIN       N LOOKOUT               41.21N 121.15W
12/28/2005  1.25 INCH        MODOC              CA   TRAINED SPOTTER

            RAINFALL FOR THE PAST 25 HOURS ENDING AT 9 AM.

&&

ORR

Nearby

High Wind Watches in Oregon, 2005Every high wind watch in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.